# SDR ASOA2014032710187

- Difficulty date: February 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,659 hours, 9,640 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Fireseal
- Condition: Torn
- Location: Apu Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAILPIPE FIRE SEAL TORN AT THE TOP AND BOTTOM.  COMPLIED WITH ECTC REO 670-49-81-006 AND REO 670-49-81-006, REV 0 3-8-14.  THIS REPAIR IS RECLASSIFIED AND A MAJOR REPAIR IAW SOP 5702.
